Translator Disclaimer
November 2010 Uniform weak convergence of the time-dependent poverty measures for continuous longitudinal data
Gane Samb Lo, Serigne Touba Sall
Braz. J. Probab. Stat. 24(3): 457-467 (November 2010). DOI: 10.1214/08-BJPS101

Abstract

The poverty analysis may require the observation of the same set of households over the time in order to explain the evolution of the poverty situation and to try to explain their behavior. In this case, the poverty measures have to be determined continuously in some interval [0, T] and the sample poverty index becomes time-dependent. In this paper, we settle the global problem of the weak convergence of the time-dependent poverty measures in the functional space of continuous functions defined on [0, T]. We entirely describe the uniform asymptotic normality of the class of nonweighted poverty indices including the Foster–Greer–Thorbecke and Chakravarty ones, which both have the special property of satisfying all the needed axioms for a poverty index.

Citation

Download Citation

Gane Samb Lo. Serigne Touba Sall. "Uniform weak convergence of the time-dependent poverty measures for continuous longitudinal data." Braz. J. Probab. Stat. 24 (3) 457 - 467, November 2010. https://doi.org/10.1214/08-BJPS101

Information

Published: November 2010
First available in Project Euclid: 2 August 2010

zbMATH: 1298.62199
MathSciNet: MR2719696
Digital Object Identifier: 10.1214/08-BJPS101

Rights: Copyright © 2010 Brazilian Statistical Association

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 3 • November 2010
Back to Top